Dribble instead of shoot

Name: Jon
Gender: Male
Age: 65
Location: Surrey, B,C, Canada
Dear Dr Dick, I’m on Avodart because of my high PSA reading, as a result my sperm count is now down to zero. I understand it’s the drug’s side effect, is this reversible? I haven’t totally lost interest in sex and still jerk off from time to time. I realize that I need to make adjustments (e.g. becoming a total bottom) and find other body contact pleasures. I’m an attractive Asian and still get lots of attention in Vancouver’s baths. Another recurring menopausal problem I have are hot flashes when sleeping, how long do I put up with it? Love your website! Is Richard Wagner your real name?
Yours, Jon

Thanks for your kind words, Jon. Yes, Richard Wagner is my real name.

To understand your question about the side effects of Avodart; I need to ask you a question. Are you sure you are talking about sperm count? Avodart is a prostate directed medication for men with a high PSA (Prostate Specific Antigen) reading. It has nothing to do with your testicles, which produce your sperm. And how would you know about your sperm count in the first place?

I think you may be speaking about the diminished amount of spooge (ejaculate) you produce while on the drug. That would make much more sense than a depleted sperm count. Because your prostate is responsible, in large part, for the amount of jizz you produce. And since the drug shrinks your prostate, it’s completely understandable that less cum would be an unfortunate side effect of the drug. Is it reversible? I suppose if you stopped taking the drug your prostate might regain its previous vigor, but I wouldn’t hold my breath if I were you. Your age may have a lot to do with this too, but I’ll get to that in a minute.

You probably are also experiencing erection problems on this drug too, right? Some of that is age related, of course. But one of the more unpleasant side effects of this, or any other medication that targets one’s prostate, is the loss of libido and wood. A nice cockring might be helpful. Have you tried one of those little buggers? They also look real nice in the bathhouse, don’t cha know.

You also ask about another recurring menopausal problem — hot flashes. Allow me to help you with some of your vocabulary. Menopause is a female thing. Andropause is the male equivalent. Like menopause, andropause is a result of a decrease in hormone levels, testosterone and androgen in our case, as we age.

Yeah, hot flashes are sure enough a good sign that one is in the throws of andropause. They often disappear on their own. But some people advocate hormone replacement therapy for us older dudes. This is very controversial, however. Many in the medical industry believe the hormone replacement, particularly testosterone, increases the risk of prostate cancer. Personally, I don’t believe this is true. I am unaware of any studies that actually make that correlation. On the other hand, living with diminished hormone levels clearly has some very unpleasant side effects, like the ones you are experiencing.

In the final analysis, each of us needs to make up his own mind about this, weighing all the pros and cons.

Good luck

Leave a Reply

Post Navigation

SEO Powered by Platinum SEO from Techblissonline
Get Adobe Flash player